# SDR CA060227024

- Difficulty date: January 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech A100A
- Aircraft time: 35,157 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 509800891
- Condition: Detached
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER INBOARD ENGINE MOUNT FITTING RT NACELLE UNDER SKIN FOUND DETACHED.  SUBSEQUENT INSPECTION OF OTHER FITTINGS ON SAME AIRCRAFT (THERE ARE 4) FOUND ALL WITH ATTACHING FASTENER DEFECTS SUCH AS LOOSE OR SHEARED.  AREA IS ALMOST UN-INSPECTABLE.  SUGGEST BOROSCOPE INSPECTION OR REMOVING A PORTION OF NACELLE SKIN IF ENGINE MOUNT MOVEMENT IS DETECTED IN FITTING AREA.
